# SDR 95ZZZX3101

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N492HL
- Make and model: Bolkms BO105CBS
- Aircraft serial: S803
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: 2101005241
- Condition: Not Drilled
- Location: Transmission
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE MANUAL FOR BO-105 CALLS FOR TRANSMISSION FILTER BOLT, PN 2101005241, TO BE SAFETY WIRED, BUT THE BOLT HAS NO HOLE DRILLED.  AT FURTHER CHECK OF 105 FLEET, REVEALS NONE OF THE BOLTS ARE DRILLED.  DRILLED BOLT AND SAFETIED.  EITHER MM SHOULD BE CHANGED OR BOLT SHOULD BE DRILLED FROM NEW.
